# SDR CALA0000980

- Difficulty date: June 24, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N18833
- Make and model: Doug DC-9-82
- Aircraft serial: 49493
- Aircraft time: 42,312 hours, 20,123 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 1180-1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN SEAT TRACKS CORRODED AT STA 1180, RBL 22 AND AT STA 1220, RBL 22.  THE SEAT TRACKS WERE REMOVED AND NEW SEAT TRACKS WERE INSTALLED IAW SRM 51-30-2, 51-30-1, 53-05, FIGURE 4, AND 51-10-3.
